Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008



J. Korean Math. Soc. 2022; 59(6): 1153-1170

Online first article October 23, 2022      Printed November 1, 2022

Copyright © The Korean Mathematical Society.

Robust portfolio optimization under hybrid CEV and stochastic volatility

Jiling Cao, Beidi Peng, Wenjun Zhang

Auckland University of Technology; Auckland University of Technology; Auckland University of Technology


In this paper, we investigate the portfolio optimization problem under the SVCEV model, which is a hybrid model of constant elasticity of variance (CEV) and stochastic volatility, by taking into account of minimum-entropy robustness. The Hamilton-Jacobi-Bellman (HJB) equation is derived and the first two orders of optimal strategies are obtained by utilizing an asymptotic approximation approach. We also derive the first two orders of practical optimal strategies by knowing that the underlying Ornstein-Uhlenbeck process is not observable. Finally, we conduct numerical experiments and sensitivity analysis on the leading optimal strategy and the first correction term with respect to various values of the model parameters.

Keywords: Asymptotic approximation, exponential utility, HJB equation, optimal strategy, robust, SVCEV model

MSC numbers: Primary 91G10; Secondary 90C39, 90C59, 90C90

Stats or Metrics

Share this article on :

Related articles in JKMS